# SDR SWAA2019101437753

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 48,985 hours, 29,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY ESCAPE LIGHT AND L1 OVERHEAD EXIT LIGHTS ARE INOP.     R&R BATTERY PACK PER AMM.
